MathSciNet Relay Station
MathSciNet bibliographic data
MR553999 (81i:12016) 12A70 (18F25)
Soulé, C. $K$-théorie des anneaux d'entiers de corps de nombres et cohomologie étale. (French) Invent. Math. 55 (1979), no. 3, 251–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement